К проблеме вхождения в конечноопределенных группах

Г.Г. Щепин

Sibirskij matematiceskij zurnal (1968)

  • Volume: 9, Issue: 2, page 443-448
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Щепин, Г.Г.. "К проблеме вхождения в конечноопределенных группах." Sibirskij matematiceskij zurnal 9.2 (1968): 443-448. <http://eudml.org/doc/60512>.

author = {Щепин, Г.Г.},
journal = {Sibirskij matematiceskij zurnal},
language = {rus},
number = {2},
pages = {443-448},
publisher = {Izd. AN SSSR},
title = {К проблеме вхождения в конечноопределенных группах},
url = {http://eudml.org/doc/60512},
volume = {9},
year = {1968},

AU - Щепин, Г.Г.
TI - К проблеме вхождения в конечноопределенных группах
JO - Sibirskij matematiceskij zurnal
PY - 1968
VL - 9
IS - 2
SP - 443
EP - 448
LA - rus
UR - http://eudml.org/doc/60512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.